department of mathematics

publications

Faculty Publications

- Journal Publications
- Book Publications


faculty publications


Journal Publications



    • K.M. Manikandan Mobile Phone Selection Problem solved by an unbalanced assignment model by using ROA method with Ghadle& Mule Rule in MATLAB International Journal of Trend in Scientific Research and Development (IJTSRD)Vol. 3, Issue 6, Oct 2019 e – ISSN 2456 – 6470
    • K.M. Manikandan Application of Graph theory to find optimal path and minimized cost for the transportation problem International Journal of Mathematics Trends and Technology (IJMTT)Vol.65 Issue 10, Oct 2019 ISSN – no 2231 – 5373, Impact Factor:2.53
    • T. Ramesh Solution of Ordinary Differential Equation Using Green’s Function & Sturm – Liouville Problem International Journal of Scientific Research in science, Engineering and Technology (IJSRSET) Volume 6, Issue 5, Oct 2019 Impact factor -5.125"
    • T. Ramesh Comparison of Gauss Jacobi Method and Gauss Sedial Method using Scilab International Journal of Trend in Scientific Research and Development (IJTSRD) Impact factor -5.125Volume 3, Issue 6, Oct 2019
    • S.Rekha Solving Fuzzy Sequencing Problem Using Triangular Fuzzy Number International Journal of Scientific Research in science, Engineering and Technology (IJSRSET) Impact factor -5.125 Volume 6, Issue 5, Oct 2019
    • S.Rekha A New Approach of Job Sequencing In Graph Theory Journal Of Applied Science and Computations Volume 6, Issue 10, Oct 2019
    • B.Srividhya Characteristics of Fuzzy Wheel Graph and Hemilton Graph with fuzzy Rule International Journal of Trend in Scientific Research and Development (IJTSRD)Volume 3, Issue 6, Oct 2019
    • B.Srividhya Comparison of Several Numerical Algorithams with the use of Predictor and Corrector For Solving ODE International Journal of Trend in Scientific Research and Development (IJTSRD)Volume 3, Issue 6, Oct 2019
    • M. Ramya Comparative study of Runge- Kutta method of order 4 and 6 International Journal of Research in Engineering, Science and Management Vol. 2, Issue 10, Oct 2019 I.F. 4.308 ISSN No. 2581-5792 Impact factor -5.125
    • L.Naveen Numerical Solution of Ordinary Differential Equation using Scilab International Journal of science and Engineering Development Volume 4, ISsue10, Oct 2019, ISSN:2455-2631
    • P.Murugan Optimal Solution of north west corner and least cost method fuzzy transportation problem by using decagon fuzzy number International Journal of science and Engineering Development Volume 4, Issue10, Oct 2019, ISSN:2455-2631


    • M. Ramya Mathematics A Study on Prime Labeling of Some Special Graphs International Journal of Scientific Research in Science, Engineering and TechnologyMar-Apr2018International Journal of Scientific Research in Science, Engineering and Technology 2395-19902394-4099 Vol.4Issue 4 PP106-114
    • M. Ramya Mathematics MHD Free Convection flow in a Micro polar fluid past an Inclined Stretching sheet with considering Viscous Dissipation and Radiation International Journal of Scientific Research in Science, Engineering and TechnologyMar-Apr2018International Journal of Scientific Research in Science, Engineering and Technology2395-19902394-4099"Vol.4Issue 4"PP1478-1485
    • C. Santhosh kumar and T. Veluchamy Mathematics A Note on Weighted Quasinormal and Hyponormal Composition Operators on the Fock Space over C, International Journal of Pure and Applied Mathematics April 2018Academic Publications 1314-3395Volume 120


  • K. Arun Kumar and S. Nivedha, “Analysis and Measurement of Electricity Reading by Using GSM Modem”, International Journal on Engineering Technology and sciences (IJETS), Volume 3, Issue 03, pp 73-77, ISSN(P): 2349-3968, ISSN (O): 2349-3976 March – 2016.
    • K.M.Manikandan Mathematics Redundancy Condition of Vertices in Coloring of Graph International Journal of Scientific Research in Science, Engineering and Technology Sep-Oct2017 International Journal of Scientific Research in Science, Engineering and Technology 2395-1990 2394-4099 Volume 3issue 6 PP122-126
    • K.M.Manikandan Mathematics Study of Composite and Prime Labelling International Journal for Modern Trends in Science and Technology Sep-17 Seventh Sense Research Group 2455-3778 Volume: 03 Issue No: 09 pp159-162
    • T.Ramesh Mathematics Solution of Non linear Heat Equation Using Differential Transform Method and Taylor Series Method International Journal for Modern Trends in Science and Technology Oct 2017 Seventh Sense Research Group 2455-3778 nil Volume 3issue 10 PP1-3
    • S.Rekha Mathematics Dr. SNSRCAS A New Ranking function of Nonagonal Fuzzy Numbers International Journal for Modern Trends in Science and Technology Sep 2017 Seventh Sense Research Group 2455-3778 Volume 3issue 9 PP327-331 3.632
    • S.Rekha Mathematics Dr. SNSRCAS A New Approach of Solving Fuzzy Game Problem of Order 3X3 Using Dodecagonal Fuzzy Numbers International Journal of Scientific Research in Science, Engineering and Technology Sep-Oct2017 International Journal of Scientific Research in Science, Engineering and Technology 2395-1990 2394-4099 Volume 3issue6 PP155-158"
    • B.Srividhya Mathematics Dr. SNSRCAS a New Method for Solving Fuzzy Transportation Problem using Dodecagonal Fuzzy Numbers International Journal for Modern Trends in Science and Technolog Sep 2017 Seventh Sense Research Group 2455-3778 Volume 3issue9 PP155-158
    • B.Srividhya Mathematics Method for solving Unbalanced Assignment Problem using Hexagonal Fuzzy Numbers International Journal of Scientific Research in Science, Engineering and Technology Sep-Oct 2017 International Journal of Scientific Research in Science, Engineering and Technology 2395-1990 2394-4099 Volume 3issue 6 PP327-331"
    • B.Srividhya Mathematics A New Method for Solving Fuzzy Transportation Problem using Dodecagonal Fuzzy Numbers International Journal for Modern Trends in Science and Technology Sep 2017 Seventh Sense Research Group 2455-3778 Volume 3issue9 PP155-15
    • K.Sangeetha Mathematics On Solving Fuzzy Game Problem by Graphically Using Quadrangle Fuzzy Number International Journal of Scientific Research in Science, Engineering and Technology "Sep-Oct2017" International Journal of Scientific Research in Science, Engineering and Technology 2395-1990 2394-4099 Volume 3issue6 PP127-130
    • K.Sangeetha Mathematics To Solve Fuzzy Game Problem Using Pentagonal Fuzzy Numbers International Journal for Modern Trends in Science and Technology Sep 2017 Seventh Sense Research Group 2455-3778 Volume 3issue9 PP152-154
    • M. Muthuselvi Mathematics Kn-Dominating Function in Graph Theory International Journal of Scientific Research in Science, Engineering and Technology Sep-Oct2017 International Journal of Scientific Research in Science, Engineering and Technology 2395-1990 2394-4099 Volume 3issue6 PP342-343
    • M. Muthuselvi Mathematics Application of Graph Theory in Transportation Problem International Journal of Scientific Research in Science, Engineering and Technology Sep-Oct 2017
    • International Journal of Scientific Research in Science, Engineering and Technology 2395-1990 2394-4099 Volume 3issue6 PP109-115
    • L.Naveen Mathematics Study of b-Chromatic Number of Wheel Graph International Journal of Scientific Research in Science, Engineering and Technology Sep-Oct 2017 International Journal of Scientific Research in Science, Engineering and Technology 2395-1990 2394-4099 Volume 3issue6 PP242-245
    • L.Naveen Mathematics Membership Abelian Group of Fuzzy Sets International Journal of Scientific Research in Science, Engineering and Technology Sep-Oct 2017 International Journal of Scientific Research in Science, Engineering and Technology 2395-1990 2394-4099 Volume 3issue6 PP324-326
    • P.Murugan Mathematics Solving Fuzzy Assignment Problem for Heptagonal Fuzzy Number using Ones Assignment Method International Journal of Scientific Research in Science, Engineering and Technology Sep-Oct2017 International Journal of Scientific Research in Science, Engineering and Technology 2395-1990 2394-4099 Volume 3issue6 PP539-542
    • P.Murugan Mathematics Solving Transportation Problem Using Maximization Case in Vogel’s Approximation Method International Journal of Scientific Research in Science, Engineering and Technology Sep- Oct 2017 International Journal of Scientific Research in Science, Engineering and Technology 2395-1990 2395-1990 Volume 3issue6 PP316-319
    • C.Jenitanancy Mathematics A New Approach to Solve Fuzzy Assignment Problem Using Dodecagonal Fuzzy Numbers International Journal of Scientific Research in Science, Engineering and Technology Sep- Oct 2017 International Journal of Scientific Research in Science, Engineering and Technology 2395-1990 2394-4099 Volume 3issue6 PP320-323
    • C.Jenitanancy Mathematics Solving a Transportation Problem using Nanogonal fuzzy Number with Robust ranking and Russell’s Method "International Journal of Engineering Technology And Computer Research " Sep 2017 "International Journal of Engineering Technology And Computer Research " 2348-2117 Volume 5issue5 PP100-104"
    • B.Srividhya S.Yashodha "Mathematics Wiener Index and maximum degree energy of Euler Graphs International Journal of Scientific Research in Science, Engineering and Technology Jan-Feb 2018 International Journal of Scientific Research in Science, Engineering and Technology 2395-1990 2394-4099 Volume 4 issue 1 PP575-578
    • S.RekhaMathematicsSolving an Inventory Models Involving Lead Time Crashing Cost as an Exponential Function in Food Processing and Distribution Industry Using MatlabInternational Journal of Scientific Research in Science, Engineering and Technology"Jan-Feb 2018 "International Journal of Scientific Research in Science, Engineering and Technology2395-19902394-4099Volume 4PP556-560
    • B.Srividhya MathematicsMixed Range-Valued Fuzzy Threshold Graph colouringInternational Journal of Scientific Research in Science, Engineering and Technology"Jan-Feb 2018 "International Journal of Scientific Research in Science, Engineering and Technology2395-19902394-4099volume 4 issue1PP619-623
    • K.K.ManikandanMathematicsPower classes of composition Operators on the Complex Hilbert Space and L2 SpaceInternational Journal of Pure and Applied Mathematics"Feb2018"Academic Publications 1314-3395"Volume118"PP137-161
    • R.MaruthaveniMathematicsAn Effective Way to Search Tags from Large Scale RFID SystemInternational Journal of Emerging Trends in Science and Technology"Sep20"International Journal of Emerging Trends in Science and Technology2395-19902394-4099Vol.|4PP 6032-6034
    • R. Maruthaveni V. Kathiresan MathematicsA critical study on RFID"International Journal of Scientific Research in Network Security and Communication""April 2018 "International Journal of Scientific Research in Network Security and Communication2321-3256Vol.6 , Issue.2pp.62-65
    • Dr. T. Veluchamy K.M. ManikandanMathematicsK-Quasi-P-Normal Compostion weighted composition and composite multiplication operators on the Complex Hilbert SpaceInternational Journal of pure and Applied Mathematics2018Academic Publications 1314-3395"Vol.19No:12"pp14239-14266
    • Dr. T. VeluchamyK.M. Manikandan MathematicsOn(N+K) power class (Q) operators in the Hilbert space-IInternational Journal of Mathematics Trends and TechnologyMar-18Seventh Sense Research Group2231-5373nil"Vol.55No:6"pp450-454
    • Dr. T. Veluchamy K.M. ManikandanMathematicsOn(N+K) power class (Q) operators in the Hilbert space IIInternational Journal of Mathematics Trends and TechnologyMar-18Seventh Sense Research Group2231-5373nil"Vol.55No:7"pp 455-462
    • K.M. ManikandanP. SuganyaMathematicsSome classes of operators of order ‘N’ on Hilbert space and complex Hilbert spaceInternational Journal of Scientific Research in Science, Engineering and TechnologyMar-APR 2018International Journal of Emerging Trends in Science and Technology2395-19902394-4099"Vol.4Issue 4"PP635-637
    • T.RameshMathematicsTraffic Control Problemat JunctionsInternational Journal of Scientific Research in Science, Engineering and TechnologyMarch-April 2018.International Journal of Scientific Research in Science, Engineering and Technology2395-19902394-4099Vol.4Issue 4PP144-148
    • H.Haseena BegumMathematicsVertex Coloring of a Complement Fuzzy GraphInternational Journal of Scientific Research in Science, Engineering and TechnologyJanuary-February-20182018International Journal of Scientific Research in Science, Engineering and Technology2395-19902394-4099Vol.4Issue 1PP1505-1509
    • H.Haseena BegumMathematicsA Study on Network Flow and Finding Maximum Flow Using Ford-Fulkerson AlgorithmInternational Journal of Scientific Research in Science, Engineering and TechnologyJanuary-February-20182018International Journal of Scientific Research in Science, Engineering and Technology2395-19902394-4099Vol.4Issue 1PP1401-1403
    • K.M. ManikandanMathematicsMethod for Solving Octagonal Fuzzy Assignment Problem Using Magnitude Ranking TechniqueInternational Journal of Scientific Research in Science, Engineering and TechnologySeptember-October2017International Journal of Scientific Research in Science, Engineering and Technology2395-19902394-4099"Vol. 3Issue6"PP735-738
    • R.Maruthaveni Mathematics Constructive Heuristic Load Balancing and lightweight dynamic channel allocation mechanisms for cluster-based mobile Ad Hoc Networks International Journal of Modern Computer Science Aug 2016 International Journal of Modern Computer Science 2320-7868 Volume 4 PP 22-24
    • R.Maruthaveni Mathematics Grade Trust using Routing Protocol in Mobile AD HOC Networks International Journal of Innovative Research in Computer and Communication Engineering Oct-16BInternational Journal of Innovative Research in Computer and Communication Engineering 2320-9798 Volume 4 PP 127-130


    • C. Santhosh kumar and T. Veluchamy Mathematics Product of Adjoint of a Weighted Composition Operator with a Weighted Composition Operator on the Fock Space Global Journal of Pure and Applied Mathematics May-15 0973-1768 0973-9750 Volume 6 4479-448
    • S.PriyaS.RekhaB.SrividhyaMathematics Solving Transportation problems using ICMM Method International Journal of Advanced Research Feb-16Morse Florse2320-5407nilVolume 4issue 2PP127-130
    • K.M.Manikandan Mathematics n- Power Quasi Normal Operators on the Hilbert Space International Organisation of Scientific Research Jan-Feb 2016International Organization Of Scientific Research (IOSR) 2319-765X. 2278-5728 Volume 12 PP 06-09
    • C. Santhosh kumar and T. Veluchamy MathematicsHermitian Weighted Composition Operators on The Fock Space, Global Journal of Pure and Applied Mathematics 20150973-17680973-9750Volume 31201-12060.182015
    • C. Santhosh kumar and T. Veluchamy MathematicsProduct of Adjoint of a Weighted Composition Operator with a Weighted Composition Operator on the Fock Space Global Journal of Pure and Applied Mathematics May-150973-17680973-9750Volume 64479-44860.182015

book Publications



  • B.Srividhya (Editor) published a book entitled “Part IV Yoga for Human Excellence,Fourth Edition ” Published in the year 2019.